MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CR INS SLOPE+ SZ 4.5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP CR INS SLOPE+ SZ 4.5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-48-4509
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Emotional Changes (1831); Pain (1994); Distress (2329); Discomfort (2330); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitants: 5232346 02-022-45-4555 - truliant tib fit tray cem sz 4.5f/5.5t 5783834 02-020-13-0245 - truliant cr cem fem cr cem left sz 4.5 5787023 200-02-35 - three peg patella 35mm the product associated with the reported event is within the scope of recall [enter recall #]; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
13.Plaintiff (b)(6) is a resident and citizen of (b)(6).73.On (b)(6) 2019 plaintiff (b)(6) underwent a left total knee replacement surgery and was implanted with an optetrak device, including an insert made of polyethylene, serial number (b)(6).Plaintiff¿s total knee replacement surgery was performed at the lafayette surgical specialty hospital in lafayette, louisiana 74.Plaintiff has not yet scheduled a revision surgery of his left total knee replacement.77.As a direct, proximate and legal consequence of the defective nature of the optetrak device as described herein, plaintiff (b)(6) has suffered and continues to suffer permanent and debilitating injures and damages, including but not limited to, significant pain and discomfort; gait impairment; poor balance; difficulty walking; component part loosening; soft tissue damage; bone loss; and other injuries presently undiagnosed, which all require ongoing medical care.78.As a further direct, proximate and legal consequence of the defective nature of the optetrak device, plaintiff has sustained and will sustain future damages, including but not limited to cost of medical care; rehabilitation; home health care; loss of earning capacity; mental and emotional distress; loss of consortium and pain and suffering.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1/d2a/d2b, d4, g4, h4, h6.Mdr section codes updated/corrected: b, e.The reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and loosening and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP CR INS SLOPE+ SZ 4.5 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19856261
Report Number1038671-2024-02577
Device Sequence Number20681303
Product Code JWH
UDI-Device Identifier10885862306913
UDI-Public10885862306913
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2025
Device Catalogue Number02-022-48-4509
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer03/14/2025
Initial Report FDA Received Date07/29/2024
Supplement Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown